Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 113, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at May 14, 2015, 12:44 PM CDT for Cass County, Harrison County, Marion County, Texas; Caddo Parish, Louisiana. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- May 14, 2015, 12:44 PM CDT (17:44 UTC)
- Expired
- May 16, 2015, 12:17 PM CDT
- In force
- 48 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 38 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Cypress Creek at Mooringsport (Caddo Lake) (LCOL1).
- Action stage
- 171.5 ft
- Minor stage
- 172 ft
- Moderate stage
- 174.5 ft
- Major stage
- 178 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
410 WGUS44 KSHV 141744 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1244 PM CDT THU MAY 14 2015 LAC017-TXC067-203-315-151744- /O.NEW.KSHV.FL.W.0113.150514T1744Z-150516T0600Z/ /LCOL1.1.ER.000000T0000Z.150514T1300Z.150514T1800Z.NO/ 1244 PM CDT THU MAY 14 2015 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Big Cypress Bayou At Caddo Lake. * until late Friday night...or until the warning is cancelled. * AT 8:00 AM Thursday The stage was 172.0 feet. * Minor flooding is occurring AND Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue to fall to below flood stage by this afternoon. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$
4 follow-up statements
341 WGUS84 KSHV 141808 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 108 PM CDT THU MAY 14 2015 LAC017-TXC067-203-315-151808- /O.EXT.KSHV.FL.W.0113.000000T0000Z-150516T0100Z/ /LCOL1.1.ER.000000T0000Z.150514T1300Z.150514T1300Z.NO/ 108 PM CDT THU MAY 14 2015 The flood warning continues for the Big Cypress Bayou At Caddo Lake. * until Friday evening...or until the warning is cancelled. * At 8:00 AM Thursday The stage was 172.0 feet. * Minor flooding is occurring and Nonflood flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue to fall to below flood stage by this morning. * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around uncertain texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$
140 WGUS84 KSHV 150122 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 822 PM CDT THU MAY 14 2015 LAC017-TXC067-203-315-160100- /O.CON.KSHV.FL.W.0113.000000T0000Z-150516T0100Z/ /LCOL1.1.ER.000000T0000Z.150514T1300Z.150514T1300Z.NO/ 822 PM CDT THU MAY 14 2015 The flood warning continues for the Big Cypress Bayou At Caddo Lake. * until Friday evening...or until the warning is cancelled. * At 8:00 AM Thursday The stage was 172.0 feet. * Minor flooding is occurring and Nonflood flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue to fall to below flood stage by this morning. * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around uncertain texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$
558 WGUS84 KSHV 151515 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1015 AM CDT FRI MAY 15 2015 ARC081-OKC089-TXC037-387-161515- /O.CON.KSHV.FL.W.0095.000000T0000Z-000000T0000Z/ /DEKT2.2.ER.150510T0900Z.150513T1900Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Red River Near Dekalb. * until further notice...or until the warning is cancelled. * At 9:00 AM Friday The stage was 27.8 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 24.0 feet. * Forecast...The river will continue rising to near 28.0 feet by this afternoon. Additional rises remain possible thereafter. * Impact...at 29.0 feet...Evacuations of some half dozen homes required in the pecan bend area of northeast texas. && LAT...LON 3397 9516 3367 9448 3359 9448 3367 9475 3391 9516 $$ ARC003-139-161514- /O.CON.KSHV.FL.W.0052.000000T0000Z-000000T0000Z/ /FELA4.1.ER.150312T1917Z.150331T0800Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Ouachita River At Felsenthal. * until further notice...or until the warning is cancelled. * At 9:00 AM Friday The stage was 72.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 70.0 feet. * Forecast...The river will continue rising to near 75.5 feet by Monday morning. Additional rises remain possible thereafter. * Impact...at 75.0 feet...Flooding in the Felsenthal National Wildlife Refuge will continue for at least another ten days. && LAT...LON 3300 9210 3311 9217 3318 9212 3307 9211 3300 9205 $$ TXC005-073-347-161514- /O.CON.KSHV.FL.W.0109.000000T0000Z-000000T0000Z/ /LUFT2.1.ER.000000T0000Z.150520T1200Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Angelina River Near Lufkin. * until further notice...or until the warning is cancelled. * At 7:00 AM Friday The stage was 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 10.0 feet. * Forecast...The river will continue rising to near 12.4 feet by Wednesday morning. Additional rises remain possible thereafter. * Impact...at 12.0 feet...Lowland flooding will continue to slowly diminish over the next several days. && LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466 $$ LAC015-119-161514- /O.CON.KSHV.FL.W.0029.000000T0000Z-000000T0000Z/ /LBBL1.1.ER.150309T0045Z.150329T1800Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Bodcau Bayou At Bayou Bodcau Lake. * until further notice...or until the warning is cancelled. * At 9:00 AM Friday The stage was 178.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue rising to near 179.3 feet by early Wednesday morning. Additional rises remain possible thereafter. && LAT...LON 3282 9351 3289 9344 3272 9346 3270 9351 3277 9351 $$ LAC017-TXC067-203-315-161514- /O.EXT.KSHV.FL.W.0113.000000T0000Z-150518T1800Z/ /LCOL1.1.ER.000000T0000Z.150514T1300Z.150517T0600Z.NO/ 1015 AM CDT FRI MAY 15 2015 ...The flood warning extended until Monday afternoon...The flood warning continues for the Big Cypress Bayou At Caddo Lake. * until Monday afternoon...or until the warning is cancelled. * At 8:00 AM Friday The stage was 172.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 172.0 feet. * Forecast...The river will continue to fall to below flood stage by early Sunday morning. * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around uncertain texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$ ARC027-LAC119-161514- /O.CON.KSHV.FL.W.0092.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.150510T2245Z.150514T0045Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 10:00 AM Friday The stage was 14.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to a stage of 14.0 feet by tomorrow morning. * Impact...at 13.0 feet...Minor lowland flooding of boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ TXC001-073-225-161514- /O.CON.KSHV.FL.W.0073.000000T0000Z-000000T0000Z/ /NCST2.1.ER.150406T2100Z.150515T1800Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Neches River Near Neches. * until further notice...or until the warning is cancelled. * At 9:30 AM Friday The stage was 17.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 17.2 feet by this afternoon. Additional rises remain possible thereafter. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-161514- /O.CON.KSHV.FL.W.0077.000000T0000Z-000000T0000Z/ /ATOT2.2.ER.000000T0000Z.150520T0000Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Neches River Near Alto. * until further notice...or until the warning is cancelled. * At 7:00 AM Friday The stage was 17.7 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 19.1 feet by Tuesday evening then begin falling. * Impact...at 19.0 feet...Preparations should be completed for a moderate flood. Barns and farm buildings near the river will be threatened by high water. In addition, ranchers should have completed moving cattle and equipment to higher ground. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-161514- /O.CON.KSHV.FL.W.0078.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.150420T2045Z.150513T0315Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 The flood warning continues for the Neches River Near Diboll. * until further notice...or until the warning is cancelled. * At 9:15 AM Friday The stage was 14.4 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to a stage of 14.3 feet by tomorrow morning. * Impact...at 16.0 feet...Lowland flooding will slowly decrease for the next several days. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-161514- /O.EXT.KSHV.FL.W.0112.150516T2100Z-150518T2100Z/ /ROKT2.1.ER.150516T2100Z.150517T0600Z.150518T0300Z.NO/ 1015 AM CDT FRI MAY 15 2015 ...The flood warning extended until Monday afternoon...The flood warning continues for the Neches River At Rockland. * from Saturday afternoon to Monday afternoon...or until the warning is cancelled. * At 9:00 AM Friday The stage was 23.0 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by tomorrow afternoon and continue to rise to near 26.3 feet BY Sunday morning. The river will fall below flood stage by Sunday before midnight. * Impact...at 26.0 feet...Minor lowland floodingl. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ TXC423-499-161514- /O.EXT.KSHV.FL.W.0102.000000T0000Z-150517T2100Z/ /MLAT2.1.ER.150511T1815Z.150513T0545Z.150517T0300Z.NR/ 1015 AM CDT FRI MAY 15 2015 ...The flood warning extended until Sunday afternoon...The flood warning continues for the Sabine River Near Mineola. * until Sunday afternoon...or until the warning is cancelled. * At 9:15 AM Friday The stage was 16.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 14.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow late evening. * Impact...at 16.0 feet...Expect flooding of low river bottoms with secondary roadways along with picnic and recreational areas becoming inundated as well. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3278 9574 3263 9535 3257 9535 3259 9550 3273 9574 $$ TXC037-067-343-161514- /O.EXT.KSHV.FL.W.0094.000000T0000Z-000000T0000Z/ /NAPT2.1.ER.000000T0000Z.150516T1200Z.000000T0000Z.NO/ 1015 AM CDT FRI MAY 15 2015 ...The flood warning extended until further notice...The flood warning continues for the Sulphur River Near Naples. * until further notice...or until the warning is cancelled. * At 7:00 AM Friday The stage was 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 22.0 feet. * Forecast...The river will continue rising to near 25.5 feet by tomorrow morning then begin falling. * Impact...at 26.0 feet...Minor lowland flooding and flooded boat ramps. && LAT...LON 3331 9466 3328 9456 3330 9447 3324 9462 3326 9466 $$ TXC067-315-161514- /O.EXT.KSHV.FL.W.0101.000000T0000Z-150520T1200Z/ /JEFT2.1.ER.150511T1657Z.150516T1200Z.150519T1800Z.NO/ 1015 AM CDT FRI MAY 15 2015 ...The flood warning extended until Wednesday morning...The flood warning continues for the Black Cypress Bayou At Jefferson. * until Wednesday morning...or until the warning is cancelled. * At 10:00 AM Friday The stage was 13.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 13.0 feet. * Forecast...The river will continue rising to near 14.2 feet by tomorrow morning. The river will fall below flood stage Tuesday early afternoon. * Impact...at 15.0 feet...Minor lowland flooding. && LAT...LON 3297 9448 3275 9425 3275 9433 3278 9440 3289 9450 $$
555 WGUS84 KSHV 161717 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1217 PM CDT SAT MAY 16 2015 LAC017-TXC067-203-315-161747- /O.CAN.KSHV.FL.W.0113.000000T0000Z-150518T1800Z/ /LCOL1.1.ER.000000T0000Z.150514T1300Z.000000T0000Z.NO/ 1217 PM CDT SAT MAY 16 2015 The flood warning is cancelled for the Big Cypress Bayou At Caddo Lake. * At 8:00 AM Saturday The stage was 171.8 feet. * Flood stage is 172.0 feet. * Forecast...The river crested below flood stage at 171.8 feet. The river will fall to 171.6 feet by . * Impact...at 171.5 feet...Expect minor flooding with some secondary access roads to homes suffering flooding especially in and around uncertain texas. && LAT...LON 3278 9418 3281 9400 3270 9392 3266 9404 3267 9412 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at May 14, 10:10 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 14, 10:10 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1010 AM CDT THU MAY 14 2015 .UPDATE... WATER VAPOR IMAGERY CONTINUES TO SHOW A LARGE NEGATIVELY TILTED TROUGH OF LOW PRESSURE ALONG THE WEST COAST THIS MORNING...WITH A SECONDARY TROUGH LIFTING ACROSS THE CENTRAL PLAINS. AS A RESULT...SOUTHWESTERLY FLOW ALONG REMAINS OVER THE ARKLATEX THIS MORNING...WITH A FEW ISOLATED SHOWERS OVER SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS. AREAS TO THE SOUTH AND EAST ARE A SEEING SOME BREAKS IN THE CLOUDS...MAKING FOR A VERY PLEASANT MORNING. THESE BREAKS THOUGH WILL ONLY PROVIDE ADDITIONAL HEATING/ENERGY FOR THE SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. GIVEN HOW MOIST THINGS ARE OUT THERE...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP FOR THIS AFTERNOON AND EVENING. GIVEN THE RECENT RAINS...AREA RIVERS...STREAMS...AND CREEKS CONTINUE TO RUN HIGH...ESPECIALLY IN NORTHEAST TEXAS...AND SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS. ALTHOUGH QPF AMOUNTS TODAY ARE NOT THAT IMPRESSIVE...MAINLY A TENTH TO A QUARTER INCH ACROSS THE AREA...LOCALLY HIGHER AMOUNTS COULD FALL WITH THE STRONGER STORMS...WITH LOCALIZED FLOODING STILL A THREAT. ONLY MADE A FEW MINOR TWEAKS TO THE TEMPERATURE TREND AS WELL AS TO THE POPS FOR THIS MORNING. OTHERWISE...THE FORECAST LOOKS ON TRACK. && .PREV DISCUSSION... /ISSUED 715 AM CDT THU MAY 14 2015/ AVIATION... FOR THE 14/12Z TAFS...A WIDE RANGE OF CIG/VSBY CATEGORIES AT OUR TERMINALS THIS MORNING. WORST CONDITIONS ARE FOUND IN E TX WHERE IFR/LIFR CONDITIONS ARE OBSERVED AT TYR/GGG WITH MVFR AT LFK. FARTHER EAST...VFR CONDITIONS STILL PERSIST BUT EXPECT SOME OF THE LOWER CLOUDS TO EXPAND FROM E TX INTO S AR/N LA LATE THIS MORNING. GRADUAL IMPROVEMENT IS EXPECTED TOWARD THE MID-DAY TIMEFRAME WITH CIGS LIFTING TO LOW VFR AT MOST SITES. AFTERNOON INSTABILITY AND HIGH MOISTURE CONTENT WILL LEAD TO SOME ISOLD TO WIDELY SCATTERED CONVECTION...BUT HAVE SETTLED ON VCTS FOR NOW WITH LOW CONFIDENCE IN OVERALL COVERAGE. WINDS WILL INCREASE DURING THE DAY FROM THE S/SE AT AROUND 8-12 KTS WITH SOME OCCASIONAL HIGHER GUSTS. EXPECT SPEEDS TO DROP OFF AFTER 15/00Z AND A LIKELY RETURN OF LOWER CIGS AND VSBYS NEAR THE VERY END OF THE TAF PERIOD. /19/ PREV DISCUSSION... /ISSUED 423 AM CDT THU MAY 14 2015/ DISCUSSION... KSHV RADAR PRECIP-FREE THIS MORNING IN THE WAKE OF SHORTWAVE THAT PASSED TO OUR NW DURING WEDNESDAY. HOWEVER...SCATTERED SHWRS/TSTMS ARE EXPECTED TO DEVELOP ONCE AGAIN TODAY...AS DISTURBANCES IN SW FLOW ALOFT MOVE OVHD. ALTHOUGH WE SHOULD REMAIN MOSTLY CLOUDY THROUGHOUT TODAY...A FEW PEEKS OF SUNLIGHT WILL HELP TO AID DAYTIME HEATING...WHICH WILL ALSO AID IN THE DEVELOPMENT OF SCATTERED CONVECTION. THIS OVERALL PATTERN IS EXPECTED TO CONTINUE TO HOLD INTO THE WEEKEND. UPPER TROF OVER THE BAJA REGION WILL EJECT INTO THE PLAINS DURING SATURDAY...BUT WILL DAMPEN AND BE FORCED NEWD BECAUSE OF THE LARGE BLOCKING RIDGE OVER THE SERN U.S. A COLD FRONT ASSOCIATED WITH THE TROF WILL MOVE INTO OUR NWRN SECTIONS SATURDAY NIGHT...BUT WILL STALL OUT AS THE TROF DEPARTS TO THE NE. SW FLOW PERTURBATIONS WILL CONTINUE TO OVERRIDE THE FRONT...WHICH MAY SET US UP FOR A HEAVY RAINFALL EVENT IN THE I-30 CORRIDOR. ADDITIONALLY...THIS RAINFALL WILL MOST LIKELY AGGRAVATE HYDROLOGIC FLOODING ISSUES...PARTICULARLY FOR THE RED RIVER BASIN. THE UPPER RIDGE IS FCST TO SHIFT WWD AS WE MOVE INTO NEXT WORK WEEK...WHICH WILL ALLOW FOR THE STALLED FRONT TO FINALLY PUSH S OF THE REGION BY EARLY TUESDAY. WITH WEAK RIDGING ALOFT AND INFLUENCE OF SFC HIGH PRESSURE TO OUR N...WE SHOULD SEE A BREAK IN PRECIP FOR MUCH OF THE REGION DURING TUESDAY. HOWEVER...RAIN IS EXPECTED TO RETURN BY MID-WEEK...AS SW FLOW BEGINS TO DOMINATE AGAIN...AND THE STALLED FRONT MOVES BACK NWD AS A WARM FRONT. DESPITE THE FROPA LATE IN THE PD...TEMPS ARE EXPECTED TO RUN VERY CLOSE TO SEASONAL NORMALS THROUGHOUT THE PD. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 83 69 83 69 / 40 20 50 30 MLU 84 69 84 70 / 30 20 50 30 DEQ 80 67 81 67 / 40 40 50 40 TXK 80 68 82 68 / 40 30 50 40 ELD 82 67 82 68 / 30 20 50 40 TYR 81 70 81 69 / 40 30 50 30 GGG 82 70 82 69 / 40 20 50 30 LFK 84 70 83 71 / 40 20 50 30 && .SHV WATCHES/WARNINGS/ADVISORIES...NONE. && PALMER/19
Hazardous weather outlook, May 14, 9:50 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 950 AM CDT THU MAY 14 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-151500- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 950 AM CDT THU MAY 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THROUGHOUT TODAY AND TONIGHT...AS UPPER LEVEL DISTURBANCES INTERACT WITH A WARM FRONT. GIVEN THE RECENT RAINS...AREA RIVERS...STREAMS...AND CREEKS CONTINUE TO RUN HIGH. WHILE WIDESPREAD FLOODING ISSUES ARE NOT ANTICIPATED AT THIS TIME...A FEW ISOLATED TROUBLE SPOTS CANNOT BE RULED OUT...ESPECIALLY UNDER HEAVIER DOWNPOURS OR WHERE PREVIOUS HEAVY RAINFALL HAS OCCURRED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE NEXT SEVEN DAYS...AS UPPER LEVEL DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION. MUCH OF THIS WILL BE HIT OR MISS DAYTIME ACTIVITY... ALTHOUGH A STALLED FRONTAL BOUNDARY LATE SATURDAY INTO EARLY SUNDAY WILL ALLOW FOR HEAVIER RAINFALL AMOUNTS FOR AREAS OF THE INTERSTATE 30 CORRIDOR. LOCALLY HEAVY RAINFALL MAY BE POSSIBLE...WHICH MAY CAUSE SOME SHORT TERM ISSUES WITH FLOODING. PERHAPS OF MORE CONCERN AT THIS TIME WILL BE THE POSSIBILITY OF CONTINUATION OR WORSENING OF HYDROLOGIC FLOODING ON AREA RIVERS AND LAKES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:31 PM CDT | River Flood Warning | SHV | Angelina, Jasper, Polk, Tyler | 4 days |
| May 14, 12:52 PM CDT | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 68 hr |
| May 14, 6:02 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 58 min |
| May 14, 6:06 PM CDT | Areal Flood Advisory | SHV | Cherokee, Smith | 3 hr |
| May 14, 6:25 PM CDT | Special Weather Statement | SHV | Nacogdoches | 50 min |
| May 14, 6:36 PM CDT | Flash Flood Warning | SHV | Nacogdoches | 3 hr |
| May 14, 6:55 PM CDT | Special Weather Statement | SHV | Upshur | 50 min |
| May 13, 8:29 PM CDT | Special Weather Statement | SHV | De Soto | 46 min |
| May 13, 11:56 PM CDT | Special Weather Statement | SHV | Grant | 49 min |
Nearby
River Flood Warnings in Texas, 2015River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.